# SDR AALA20060156

- Difficulty date: March 7, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - BOTH FORWARD EMERGENCY OVERWING EXIT LIGHTS INOPERATIVE.  RESET BATTERY IN EMERGENCY LIGHT BATTERY PACK FOR BOTH FORWARD EMERGENCY OVERWING EXIT LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
